On the output regulation for linear fractional systems

Jesus Alberto Meda-Campaña, Elba Cinthya García-Estrada, Julio Cesar Gómez-Mancilla, Jose de Jesus Rubio, Mario Ricardo Cruz-Deviana, Ricardo Tapia-Herrera

    Research output: Contribution to journalArticle

    1 Scopus citations

    Abstract

    In this work, the regulation problem is extended to the field of fractional-order linear systems considering the Caputo fractional derivative. The regulation equations are obtained on the basis of the Francis equations. It is also shown that the linear fractional regulator exists at t = 0 only if the order of the plant is not greater than the order of the reference system.

    Original languageEnglish
    Pages (from-to)4442-4455
    Number of pages14
    JournalTurkish Journal of Electrical Engineering and Computer Sciences
    Volume27
    Issue number6
    DOIs
    StatePublished - 1 Jan 2019

      Fingerprint

    Keywords

    • Fractional ordinary differential equations
    • Linear systems
    • Regulation theory
    • Tracking of references

    Cite this